www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/9651

Title: STUDY OF THE CYCLICITY OF SOME DEGENERATE GRAPHICS INSIDE QUADRATIC SYSTEMS
Authors: DUMORTIER, Freddy
Rousseau, Christiane
Issue Date: 2009
Publisher: AMER INST MATHEMATICAL SCIENCES
Citation: COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, 8(4). p. 1133-1157
Abstract: In this paper we make essential steps in proving the finite cyclicity of degenerate graphics in quadratic systems, having a line of singular points in the finite plane. In particular we consider the graphics (DF1a), (DF2a) of the program of [8] to prove the finiteness part of Hilbert's 16th problem for quadratic vector fields. We make a complete treatment except for one very specific problem that we clearly identify.
Notes: [Dumortier, Freddy] Hasselt Univ, Hasselt, Belgium. [Rousseau, Christiane] Univ Montreal, DMS, Montreal, PQ H3C 3J7, Canada. [Rousseau, Christiane] Univ Montreal, CRM, Montreal, PQ H3C 3J7, Canada.
URI: http://hdl.handle.net/1942/9651
DOI: 10.3934/cpaa.2009.8.1133
ISI #: 000265190400001
ISSN: 1534-0392
Category: A1
Type: Journal Contribution
Validation: ecoom, 2010
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.